# SDR NOCA20111011411

- Difficulty date: October 11, 2011
- Submitted: October 16, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 251T370011
- Condition: Damaged
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

FIVE UNITS RUDDER TRIM REQUIRED IN NOSE LEFT DIRECTION WHILE IN CRUISE AT FL370 OAT -52 AND LEFT CROSSWIND OF 75 KTS.  DURING THIRD ENCOUNTER WITH LIGHT TURBULENCE RUDDER MOVED TO THE RIGHT.  RUDDER PEDALS ALSO DISPLAYED TO THE RIGHT.  AILERONS COMPENSATED WITH 2 UNITS LEFT RUDDER TRIM WAS SLOWLY APPLIED UNTIL CROSS CONTROL CONDITION WAS CORRECTED.  AFTER APPROXIMAETLY 8 MINUTES SITUATION SLOWLY CORRECTED ITSELF SWITCHING AUTOPILOTS CAUSED NO CHANGES.  CHECKED WIRING FOR LEFT AND RIGHT YAW DAMP MODULE AND SERVO'S PER WDM 22-21-21 AND 22-21-11.  OPS CHECK GOOD COMPLETED RUDDER CONTROL SYSTEM FREE PLAY CHECK PER S/B 767-27-0197 OPS CHECK GOOD PERFORMED RUDDER SYSTEM ROD END INSPECTION OPS CHECK GOOD FOUND YAW DAMP SUMMING ASSY WITH SHEARED RIVETS.  REMOVED AND REPLACED SUMMING UNIT ASSY PER MM 27-21-18, OPS CHECKED GOOD.
